Follow
Steve Zelditch
Steve Zelditch
Wayne and Elizabeth Jones Professor of Mathematics, Northwestern University
Verified email at math.northwestern.edu - Homepage
Title
Cited by
Cited by
Year
Uniform distribution of eigenfunctions on compact hyperbolic surfaces
S Zelditch
6961987
Szegö kernels and a theorem of Tian
S Zelditch
International Mathematics Research Notices 1998 (6), 317-331, 1998
6371998
Distribution of zeros of random and quantum chaotic sections of positive line bundles
B Shiffman, S Zelditch
Communications in Mathematical Physics 200, 661-683, 1999
2811999
Ergodicity of eigenfunctions for ergodic billiards
S Zelditch, M Zworski
Communications in mathematical physics 175, 673-682, 1996
2121996
Universality and scaling of correlations between zeros on complex manifolds
P Bleher, B Shiffman, S Zelditch
Inventiones mathematicae 142, 351-395, 2000
2052000
Riemannian manifolds with maximal eigenfunction growth
CD Sogge
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi …, 2001
1562001
Critical points and supersymmetric vacua I
MR Douglas, B Shiffman, S Zelditch
Communications in mathematical physics 252 (1), 325-358, 2004
1452004
Asymptotics of almost holomorphic sections of ample line bundles on symplectic manifolds
B Shiffman, S Zelditch
Walter de Gruyter GmbH & Co. KG 2002 (544), 181-222, 2002
1382002
Spectral determination of analytic bi-axisymmetric plane domains
S Zelditch
Geometric & Functional Analysis GAFA 10 (3), 628-677, 2000
1202000
Index and dynamics of quantized contact transformations
S Zelditch
Annales de l'institut Fourier 47 (1), 305-363, 1997
1141997
Inverse Spectral Problem for Analytic Domains, II: 𝕫₂-Symmetric Domains
S Zelditch
Annals of mathematics, 205-269, 2009
1092009
Number variance of random zeros on complex manifolds
B Shiffman, S Zelditch
Geometric and Functional Analysis 18 (4), 1422-1475, 2008
1062008
Kuznecov sum formulae and Szeg limit formulae on manifolds
Z Steven
Communications in partial differential equations 17 (1-2), 221-260, 1992
1061992
Reconstruction of singularities for solutions of Schrödinger's equation
S Zelditch
Communications in Mathematical Physics 90 (1), 1-26, 1983
991983
Quantum ergodicity ofC* dynamical systems
S Zelditch
Communications in mathematical physics 177 (2), 507-528, 1996
931996
Local and global analysis of eigenfunctions
S Zelditch
arXiv preprint arXiv:0903.3420, 2009
922009
Counting nodal lines which touch the boundary of an analytic domain
JA Toth, S Zelditch
Journal of Differential Geometry 81 (3), 649-686, 2009
912009
Lower bounds on the Hausdorff measure of nodal sets
CD Sogge, S Zelditch
arXiv preprint arXiv:1009.3573, 2010
892010
Real and complex zeros of Riemannian random waves
S Zelditch
Contemporary Mathematics 14, 321, 2009
862009
Equilibrium distribution of zeros of random polynomials
B Shiffman, S Zelditch
International Mathematics Research Notices 2003 (1), 25-49, 2003
852003
The system can't perform the operation now. Try again later.
Articles 1–20